Communications on Pure and Applied Analysis (CPAA)

ISSN 1534-0392(print)
ISSN 1553-5258(online)

Current volume


Journal archive


Advanced Search

CPAA publishes original research papers of the highest quality in all the major areas of analysis and its applications, with a central theme on theoretical and numeric differential equations. Invited expository articles are also published from time to time. CPAA is a bimonthly publication, published in January, March, May, July, September and November. It is edited by a group of energetic leaders to guarantee the journal's highest standard and closest link to the scientific communities.

CPAA is issued jointly by the American Institute of Mathematical Sciences and Shanghai Jiao Tong University. All rights reserved.

Archived in Portico

TOP 10 Most Read Articles in CPAA, October 2016


Existence and uniqueness of solutions to an aggregation equation with degenerate diffusion
Volume 9, Number 6,  Pages: 1617 - 1637,  2010

Andrea L. Bertozzi and Dejan Slepcev

 Abstract       Full Text      Related Articles


Heterogeneity-induced spot dynamics for a three-component reaction-diffusion system
Volume 11, Number 1,  Pages: 307 - 338,  2011

Yasumasa Nishiura, Takashi Teramoto and Xiaohui Yuan

 Abstract       References       Full Text      Related Articles


Error analysis of a conservative finite-element approximation for the Keller-Segel system of chemotaxis
Volume 11, Number 1,  Pages: 339 - 364,  2011

Norikazu Saito

 Abstract       References       Full Text      Related Articles


Travelling wave solutions of a free boundary problem for a two-species competitive model
Volume 12, Number 2,  Pages: 1065 - 1074,  2012

Chueh-Hsin Chang and Chiun-Chuan Chen

 Abstract       References       Full Text      Related Articles


On a general class of free boundary problems for European-style installment options with continuous payment plan
Volume 10, Number 4,  Pages: 1205 - 1224,  2011

Pierangelo Ciurlia

 Abstract       References       Full Text      Related Articles


Global existence of strong solutions to incompressible MHD
Volume 13, Number 4,  Pages: 1553 - 1561,  2014

Huajun Gong and Jinkai Li

 Abstract       References       Full Text      Related Articles


Potential well method for initial boundary value problem of the generalized double dispersion equations
Volume 7, Number 1,  Pages: 63 - 81,  2007

Yacheng Liu and Runzhang Xu

 Abstract       Full Text      Related Articles


Exterior differential systems and prolongations for three important nonlinear partial differential equations
Volume 10, Number 5,  Pages: 1345 - 1360,  2011

Paul Bracken

 Abstract       References       Full Text      Related Articles


Remarks on some dispersive estimates
Volume 10, Number 4,  Pages: 1121 - 1128,  2011

Yonggeun Cho, Tohru Ozawa and Suxia Xia

 Abstract       References       Full Text      Related Articles


An evolution equation involving the normalized $P$-Laplacian
Volume 10, Number 1,  Pages: 361 - 396,  2010

Kerstin Does

 Abstract       References       Full Text      Related Articles

Go to top